# SDR 01FDEA00341

- Difficulty date: May 12, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00551
- Condition: False Activation
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR UNSAFE LIGHT CAME ON WITH GEAR HANDLE IN OFF POS.  REMOVED AND REPLACED LAND GEAR ASSY UNIT PER MM 32-09-121.  SYS TEST GOOD.
